So i had pain in heel for more than a year, I had visited one of the Doc.s who took an x-ray which showed no bone growth so the doc, started me on Tendocare Tab, Defuse 6mg Tab, Nucoxia-P and inj Depomedrol 1cc. I had pain in both legs and the doc had injected the depomedrol in my leg thrice in course of three weeks. My other leg doesnt have any problem but the leg with injection is feeling heavy or more over gives a added weight feeling. I just wanna be sure that the injection are not causing complications.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Is there any swelling as well? Any change in sensory changes?
You must get a thorough physiotherapy assessment and if required physiotherapy comprising streching and ultrasound therapy.Are yiu wearing any arch support or cushion heel?
In my opinion if pain in heel is on sole of heel, more on getting up after rest, it is because of planter fascitis,if it is on the back of heel, it is because of calcaneal spur,In both the conditions Inj.depomederol is given locally at the site of pain,together with anti inflammatory drugs,& cold fomentation.your heavyness is not due to inj. Pain in legs will be due to some other cause.please consult orthopaedic surgeon
Repeated injections may not be the final solution of heel pain. Your heel pain may not be due to heel spur. It can also be due to Heel pad atrophy, or Tarsal tunnel syndrome. Get " Nerve conduction velocity both lower limbs"done for Tarsal tunnel syndrome. This condition may require surgery
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.